2017
Том 69
№ 4

All Issues

Volume 27, № 1, 1975

Article (Ukrainian)

The Fourier transform of functions on a group

Klimyk A. U.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 3–12

Article (Ukrainian)

Infinite tensor peoducts of locally convex spaces

Korsunsky L. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 13–23

Article (Ukrainian)

Reflexivity and quasieeflexivity of topological vector spaces

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 24–32

Article (Ukrainian)

Use of multidimensional matrices for studying a collection of discrete Markov chains

Sokolov N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 33–41

Article (Ukrainian)

Approximation of continuous periodic functions of two variables with the aid of a linear method of interpolational type

Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 42–61

Article (Ukrainian)

The order and index of a principal homogeneous space for an elliptic curve over a general local field

Andrychuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 62–63

Article (Ukrainian)

The metric theory of the Ostrogradskii algorithm

Valeyev K. G., Zlebov Ye. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 64–69

Article (Ukrainian)

A symptotic construction of transient oscillatory processes in nonlinear systems

Gaysenyuk B. S., Ponomarev A. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 69–73

Article (Ukrainian)

On some properties of the Hadamard products of functions which are regular in the disk

Gorbachuk V. I., Kuzmich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 74–81

Article (Ukrainian)

A characterization of nilpotent groups in the language of characters

Drobotenko V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 81–83

Article (Ukrainian)

Representation of some functions of two variables as the limit of a sequence of operators

Zaritskaya Z. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 84–88

Article (Ukrainian)

On an asymptotic of the solution of the first boundary-value problem of the heat-conduction equation with a nonstationary boundary

Kalinichenko V. I., Nesenenko G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 89–94

Article (Ukrainian)

On equations determining the second moments of solutions of stochastic differential equations with delay

Kolmanovskii V. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 94–97

Article (Ukrainian)

On the universal norms of formal groups

Konovalov G. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 97–100

Article (Ukrainian)

The number of linearly independent functions which are multiples of a given divisor, and the vanishing of Riemann Θ-function

Kruglov V. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 101–107

Article (Ukrainian)

On a nonlinear boundary-value problem for the vibration of a weighted string

Kravchenko V. P., Kukhta K. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 107–110

Article (Ukrainian)

Conditions under which certain systems of analytic functions related to a generalized differentiation operator form a quasipower basis

Linchuk S. S., Nagnibida N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 110–117

Article (Ukrainian)

Differential inequalities of second oeder in Banach spaces

Okhronchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 117–121

Article (Ukrainian)

Linear quasidifferential equations

Sikiryavyi V. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 121–127

Article (Ukrainian)

Use of an integeal transform for solving the Cauchy-Poisson wave diffraction problem

Kharitonova M. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 127–133

Article (Ukrainian)

A finite cutting-plane algorithm for integer linear peogeamming with a noninteger objective function

Chervak N. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 134–137

Article (Ukrainian)

Periodic solutions of a linear system of differential equations with a degenerate matrix acting on the derivatives

Shlapak Yu. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 137–140